# SDR 97ZZZX942

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N378E
- Make and model: Aerosp AS 355F
- Aircraft serial: 5214
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 355A11002006
- Condition: Cracked
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION FOUND LOWER BLADE SURFACE CRACKED CHORDWISE AT STA 1397 MM.  CRACK EXTENDS FROM TRAILING EDGE FORWARD 110 MM.
